Hi, I've been suffering from terrible migraines, chest pain, back pain, pain in my upper jaw, and neck pain. I know I have terrible TMJ, and I was wondering if TMJ could cause migraines?
I am on an anti-anxiety pill that I take before bedtime, but the migraines continue and I know I'm still grinding my teeth. Last night, my migraine was so bad I couldn't fall asleep, almost vomited, and was in intense pain when I touched my face, neck, or jaw.
If TMJ can produce migraines, what can I do to stop it? Also, after having a horrible migraine, is it normal to feel extreme weakness and fatigue the next day?
Thanks so much, Alicia.
TMJ can definitely be a Migraine trigger, a physical factor that brings on a Migraine attack. TMJ should be treated, both to help alleviate any Migraines it may be triggering for you and to stop it's progression and any other health issues it may cause you. Your dentist should be able to refer you to someone...
I like to smile, and I smile a lot.
I take pride in my dental hygiene. That's always been an aspect of my health I could control. Twice daily brushing and regular flossing made my dental visits pretty painless.
That is why last November, well, it bit. I never expected Dan's and my dentist would be the bearer of the bad news about another MS symptom I was experiencing.
After Halloween, I started feeling this painful zing whenever I ate anything sweet. The pain was similar to chewing on a piece of tin foil with a metal filling. Yep, that zing. OUCH!
I figured I had a little too much candy and not enough brushing. Probably had a cavity. Sure enough, my dentist found a small cavity. He numbed, drilled and filled the area and sent me on my way.
But the pain resurfaced a few days later, and this time it wasn't only when I ate sweets. Drinking anything cold also caused a sharp zing in the lower right corner of my jaw. I managed to ignore it because certainl...
My mother started taking Sandomigran 15 years ago - 2 tablets a day to start and now she is down to 1 a day.
She doesn't get what I would call a traditional migraine but was prescribed this medication as her face kept swelling up approximately every month (she was 60). Whichever side of her face she was sleeping on swelled up and she would get a pain in the back of her neck.
After visiting several Dr's she was told by a specialist that it was a migraine and that the medication would help by thinning the blood. She hasn't had a problem since, but at 70 her memory has deteriorated - more than her peers and seems to be getting worse. She also has a lack of concentration and seems anxious often, finding it difficult to sit and relax.
I was wondering:
if the migraine diagnosis was correct,
whether the medication is appropriate and if it should be taken consistently for 15 years,
whether the Sandomigrain could develop early memory loss or any of the oth...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.